MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ5 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ5 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-051
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient came in feeling discomfort in his right knee.The surgeon decided it best to check it out.Once the joint was opened he discovered wear on the patella and backside of the poly.He increased the poly thickness and replaced the patella implant.No information could be found on when the procedure was performed besides 2009.Doi: 2009, dor: (b)(6) 2021, (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
SIG RP AOX CRV INS SZ5 10
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12467483
Report Number1818910-2021-20015
Device Sequence Number4346532
Product Code NJL
UDI-Device Identifier10603295076247
UDI-Public10603295076247
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1961-92-051
Device Catalogue Number196192051
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIG RP AOX CRV INS SZ5 10; UNKNOWN KNEE PATELLA; SIG RP AOX CRV INS SZ5 10; UNKNOWN KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR